Convergence properties of the 8, 10 and 12 mode representations of quasipatterns

This is the latest version of this eprint.

Rucklidge, AM and Rucklidge, WJ (2003) Convergence properties of the 8, 10 and 12 mode representations of quasipatterns. Physica D: Nonlinear Phenomena, 178 (1-2). pp. 62-82. ISSN 0167-2789

Abstract

Metadata

Authors/Creators:
  • Rucklidge, AM
  • Rucklidge, WJ
Copyright, Publisher and Additional Information: © 2003 Elsevier Science B.V. This is an author produced version of a paper published in Physica D: Nonlinear Phenomena. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Pattern formation; Quasipatterns; Faraday waves; Small divisors
Dates:
  • Published: April 2003
  • Accepted: 2 December 2002
  • Published (online): 28 January 2003
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: A. M. Rucklidge
Date Deposited: 14 Jul 2016 15:11
Last Modified: 01 Feb 2018 11:27
Published Version: http://dx.doi.org/10.1016/S0167-2789(02)00792-3
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/S0167-2789(02)00792-3

Available Versions of this Item

Share / Export

Statistics